# SDR J7SA2025060600447

- Difficulty date: May 27, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N358FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500171
- Aircraft time: 10,074 hours, 6,993 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fce
- Part number: 4629001017
- Part serial: 0468
- Condition: Faulted
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED FLAP FAIL CAS AFTER SELECTING FLAPS 1 FROM 0 IN FLIGHT BEFORE LANDING. REPLACED THE FCE #1 IAW EMB 505 AMM 27-03-01. PERFORMED FLAP RIGGING PROCEDURE AND ALL REQUIRED OPS CHECKS.
